advertisement
Question
Posted by: Jacqui | 2004/11/12

Allergy/Sinus

Hi Doc, me again. Thanks for yesterday. I have another problem. My eldest daughter (14) has seen our doctor 2x this year, he said she has sinus/allergy. Both times went on antibiotics, nasal spray and all types of medication. I took her to physio which went well but she started up again on Monday this week. On Wednesday the physiotherapist tried acupuncture, which didn't work. She is so sick (nose running & so red, lots of phlegm, coughing, temp is fine & just feeling & looking ill) I couldn't send her to school. I phoned & will have to go & see him, he spoke about putting her on another type of nasal spray??? I don't know what to do as this is costing alot of money! PLEASE DOC what advise can you give?
Thank you!!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Jacqui, if it is due to an allergy the best would be to give her a steroid nasal spray and then to add an antihistamine tablet like Deselex®. Good luck.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Jacqui | 2004/11/18

Doc, thanks for the info.

Just one question is steriod nasal spray harmfull if taken over a long period.

Thank you

Reply to Jacqui

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement